# SDR SB05133

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT POWER SOURCE BATTERY WAS WEAK IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN BATTERY PACK.  OPERATIONAL CHECK GOOD.
